Inequalities for the Green Function and Boundary Continuity of the Gradient of Solutions of Elliptic Differential Equations.
Mathematica Scandinavica, Tome 21 (1967), pp. 17-37
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1967__21_166001,
author = {Kjell-Ove Widman},
title = {Inequalities for the {Green} {Function} and {Boundary} {Continuity} of the {Gradient} of {Solutions} of {Elliptic} {Differential} {Equations.}},
journal = {Mathematica Scandinavica},
pages = {17--37},
year = {1967},
volume = {21},
zbl = {0164.13101},
url = {http://geodesic.mathdoc.fr/item/MS2_1967__21_166001/}
}
TY - JOUR AU - Kjell-Ove Widman TI - Inequalities for the Green Function and Boundary Continuity of the Gradient of Solutions of Elliptic Differential Equations. JO - Mathematica Scandinavica PY - 1967 SP - 17 EP - 37 VL - 21 UR - http://geodesic.mathdoc.fr/item/MS2_1967__21_166001/ ID - MS2_1967__21_166001 ER -
Kjell-Ove Widman. Inequalities for the Green Function and Boundary Continuity of the Gradient of Solutions of Elliptic Differential Equations.. Mathematica Scandinavica, Tome 21 (1967), pp. 17-37. http://geodesic.mathdoc.fr/item/MS2_1967__21_166001/